MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that user facility personnel had inadvertently switched the alcohol and detergent supply bottles during reprocessing of endoscopes with their advantage plus endoscope reprocessing system and two scopes were subsequently used during patient procedures.No report of injury.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, steris learned that the user facility identified other scopes impacted by this issue and reprocessed them prior to use.The alcohol and detergent reservoirs are within the chemistry enclosure of the unit.Both the supply bottles and reservoirs in the chemistry enclosure and are labeled "70% isopropyl alcohol" and "detergent".Additionally, the advantage plus endoscope reprocessing system operator manual includes instructions for users on how to properly remove, refill, and reinstall the alcohol and detergent supply bottles.The operator manual states (5), "warning improper disinfection incorrectly loading chemistry may prevent an endoscope from being properly disinfected; do not use the endoscope on a patient if this occurs." devices processed in an advantage plus endoscope reprocessing system cannot be guaranteed as high-level disinfected or patient ready unless devices are processed in accordance with medivators instructions for processing and use.A steris account manager counseled user facility personnel on the proper use and operation of the advantage plus endoscope reprocessing system, specifically the proper refilling and installation of the alcohol and detergent supply bottles.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24508052
Report Number2150060-2026-00008
Device Sequence Number10510196
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)180619
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown